Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
182 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Should I take Tetralysal?

Hi, I just got tetralysal for my flushing and redness on my cheeks and nose, which probably is rosacea. But Im scared that the medication may increase the redness and dryness in my skin. I have very few spots, and my biggest problem is the flushing... Please, can You give me some advice?
Mon, 19 Aug 2019
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
General & Family Physician 's  Response
Hello,

Skin reactions, such as a rash, itching or increased sensitivity of your skin to sunlight or UV light are quite common with Tetracycline. Tell your doctor if you get a rash.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr AJEET SINGH, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

HI i have just got back from my hoildays and during my time away i hade diarrhea. I am on the mini pill and also am taking Tetralysal capsules for...

Recent questions on  Acneiform eruptions

doctor1 MD

Hi doctor! I recently took treatment for acne (sotret 20mg for 4 months, nadoxin gel, faceclin and cosglo gel). I am now only using the tubes. I...

doctor1 MD

Hi My daughter has minor acne and was given doxycycline tablets, all was going well until she started using ice cubes on her forehead which has now...

doctor1 MD

my 3 week old baby s face is broke out. I thought it was baby acne but now it is on the back of his nect and his shoulder blade and looks like...

doctor1 MD

Hi doctor, Am 30 yrs old . Due to harmones i have acne on my face sumtimes it seems to be clear, and after sumtime it cums again. And I have darks...

doctor1 MD

My face has broke out looks a little like pimples . My scalpe is very dry and itches.

doctor1 MD

What does Anthralin do for Alopecia Barbae. I have Barbae on 3spots each 1 X 0.5 inch. happened all within 2 months. I tried Kenalog, and topical...

doctor1 MD

I use olay total effects cleanser, day cream and night cream regularly. Very often painfull red bumps and itching are developing on my face. Please...